# SDR ASOA201100934

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 17,779 hours, 12,518 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT CAUTION LIGHT COMES ON INTERMITTENTLY.  RESECURED RT OVERWING EMERGENCY DOOR IAW AMM 52-21-00.  RESECURED RT OVERWING EMERGENCY DOOR IAW AMM 52-21-00.
